# SDR QXEA0003168

- Difficulty date: November 27, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-VARIOUS AREAS OF CORROSION ON LEFT HAND INBOARD SEAT TRACK BETWEEN STATION 424.120 AND X527.12. REPAIRED IAW DHC-8RD8-53-1339.
